Advertisement

Qualitative Theory of Dynamical Systems

, Volume 18, Issue 3, pp 741–760 | Cite as

Dynamical Behavior of Traveling Wave Solutions of a Long Waves–Short Waves Resonance Model

  • Temesgen Desta LetaEmail author
  • Jibin Li
Article
  • 94 Downloads

Abstract

In this paper, we consider the model of a long waves–short waves, which model the resonant interaction between the ocean wave, to investigate the qualitative behavior of traveling wave solutions of dynamical systems. To understand the underlying complex dynamics, we apply the bifurcation method, that serve as a mechanism for fascinating the physical behavior such as solitons and we obtain all possible phase portraits of the system under various conditions depending on the parameters associated with the planar dynamical system.

Keywords

Traveling wave solution Bifurcation Hamiltonian system Long wave-short wave model 

Mathematics Subject Classification

34C23 34C37 37D45 

Notes

References

  1. 1.
    Ghodrat, E., Aida, M., Sachin, K., Biswas, A.: Solitons and other solutions of the long-short wave equation. Int. J. Numer. Methods Heat Fluid Flow 25, 129–145 (2015)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Wright III, O.C.: Homoclinic connections of unstable plane waves of the long wave short wave equations. Stud. Appl. Math. 117, 71–93 (2006)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Xin, J., Guo, B., Han, Y., Huang, D.: The global solution of the (\(2+1\))-dimensional long wave-short wave resonance interaction equation. J. Math. Phys. 49, 073504-1 (2008)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Yan, Z.: Elliptic function solutions of (\(2+1\))-dimensional long wave–short wave resonance interaction equation via a sinh–Gordon expansion method. Z. für Naturforsch 59a, 23–28 (2004)CrossRefGoogle Scholar
  5. 5.
    Djordjevic, V.D., Redekopp, L.G.: On the two-dimensional packets of capillary–gravity waves. J. Fluid. Mech. 79, 703–714 (1977)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Borluka, H., Muslub, G.M., Erbay, H.A.: A numerical study of the long-wave short-wave interaction equations. Math. Comput. Simul. 74, 113–127 (2007)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Bekir, A., Aksoy, E., Guner, O.: Optical soliton solutions of the long-short wave interaction system. J. Nonlinear Opt. Phys. Mater. 22, 1350015-1 (2013)CrossRefGoogle Scholar
  8. 8.
    Chowdhury, A., Tataronis, J.A.: Long wave–short wave resonance in negative refractive index media. Phys. Rev. Lett. 100, 153905 (2008)CrossRefGoogle Scholar
  9. 9.
    Zhang, L.H.: Evans functions and bifurcations of standing wave solutions in delayed synaptically coupled neuronal network. J. Appl. Anal. Comput. 2, 213–240 (2012)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Li, L., Liu, Q.P.: A long waves–short waves model: Darboux transformation and soliton solutions. J. Math. Phys. 52, 053513 (2011)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Benny, D.J.: A general theory for interactions between short and long waves. Stud. Appl. Math. 56, 81–94 (1977)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Newell, A.C.: Long waves–short waves: a solvable model. SIAM J. Appl. Math. 35, 650–664 (1978)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Li, J.: Singular Nonlinear Traveling Wave Equations: Bifurcations and Exact Solution. Mathematics Monograph Series, pp. 24–48. Science Press, Beijing (2013)Google Scholar
  14. 14.
    Leta, Temesgen Desta, Li, J.: Various exact soliton solutions and bifurcations of a generalized Dullin–Gottwald–Holm equation with a power law nonlinearity. Int. J. Bifurc. Chaos 27(8), 1750129 (2017)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Byrd, P.F., Fridman, M.D.: Handbook of Elliptic Integrals for Engineers and Sciensists. Springer, Berlin (1971)CrossRefGoogle Scholar
  16. 16.
    Labidi, M., Triki, H., Krishnan, E.V., Biswas, A.: Soliton solutions of the long-short wave equation with power law nonlinearity. J. Appl. Nonlinear Dyn. 1(2), 125–140 (2012)CrossRefGoogle Scholar
  17. 17.
    Xue-Qing, Z., Jing-Fa, L.: Algebraic structures and integrability of long-short wave equation. Commun. Theo. Phy. 42(6), 821–823 (2004)CrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Department of MathematicsDilla UniversityDillaEthiopia
  2. 2.Department of MathematicsZhejiang Normal UniversityJinhuaPeople’s Republic of China
  3. 3.School of Mathematical SciencesHuaqiao UniversityQuanzhouPeople’s Republic of China

Personalised recommendations